Advertisement

Hodge Cycles, Motives, and Shimura Varieties

  • Pierre Deligne
  • James S. Milne
  • Arthur Ogus
  • Kuang-yen Shih

Part of the Lecture Notes in Mathematics book series (LNM, volume 900)

Table of contents

  1. Front Matter
    Pages i-v
  2. Pierre Deligne, James S. Milne, Arthur Ogus, Kuang-yen Shih
    Pages 1-7
  3. Pierre Deligne, James S. Milne, Arthur Ogus, Kuang-yen Shih
    Pages 8-8
  4. P. Deligne
    Pages 9-100
  5. P. Deligne, J. S. Milne
    Pages 101-228
  6. J. S. Milne, K. -y. Shih
    Pages 229-260
  7. P. Deligne
    Pages 261-279
  8. J. S. Milne, K. -y. Shih
    Pages 280-356
  9. Arthur Ogus
    Pages 357-414
  10. Pierre Deligne, James S. Milne, Arthur Ogus, Kuang-yen Shih
    Pages 415-415
  11. Pierre Deligne, James S. Milne, Arthur Ogus, Kuang-yen Shih
    Pages 416-416
  12. Pierre Deligne, James S. Milne, Arthur Ogus, Kuang-yen Shih
    Pages 417-417
  13. P. Deligne, J. S. Milne
    Pages 419-419
  14. J. S. Milne, K. -y. Shih
    Pages 420-420
  15. P. Deligne
    Pages 421-421
  16. J. S. Milne, K. -y. Shih
    Pages 422-422

About this book

Keywords

Abelian varieties Abelian variety Math Volume cohomology construction group homology

Authors and affiliations

  • Pierre Deligne
    • 1
  • James S. Milne
    • 2
  • Arthur Ogus
    • 3
  • Kuang-yen Shih
    • 4
  1. 1.Institute for Advanced StudySchool of MathematicsPrincetonUSA
  2. 2.Mathematics DepartmentUniversity of MichiganAnn ArborUSA
  3. 3.Mathematics DepartmentUniversity of CaliforniaBerkeleyUSA
  4. 4.TorranceUSA

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-540-38955-2
  • Copyright Information Springer-Verlag Berlin Heidelberg 1982
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-11174-0
  • Online ISBN 978-3-540-38955-2
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site